# SDR DJFA2006238

- Difficulty date: April 29, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N725TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258297
- Aircraft time: 7,477 hours, 4,538 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 258FN1451
- Condition: Cracked
- Location: Pilot Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT A CRACK WAS DISCOVERED IN THE PILOTS OB SEAT TRACK AFTER THE SEAT WAS REMOVED FOR CLEANING.  THE SEAT TRACK WAS REPLACED IAW MM.  THE AIRCRAFT WAS RETURNED TO SERVICE.
